# SDR AWXA200601841

- Difficulty date: October 17, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK -  CORROSION ON MAIN CABIN LONGITUDINAL BEAM, FS 66 + 5" - FS 68 -5",  -Y1292.  REPLACED MAIN CABIN LONGITUDINAL BEAM, FS 66 + 5" - FS 68 -5",  -Y1292 IAW A319 SRM 51-72-11.
